# SDR KCSA111141

- Difficulty date: June 6, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N793CK
- Make and model: Boeing 747222B
- Aircraft serial: 23736
- Aircraft time: 73,616 hours, 9,463 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON O/B LOWER SKIN EDGE AND FIREWALL WORN NAC STA 221 TO 230.
